# SDR DXTA2014122905954

- Difficulty date: December 26, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 13,575 hours, 8,361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVEN NOSE GEAR BUMPS NOTED EN ROUTE.  TWO CLIMBING AT 22,700' & 28,400, ONE IN CRUISE AT FL400 & FOUR ON DESCENT BETWEEN 18,000' & 11,000' WITH SPEED BETWEEN 340 & 290 KIAS.   TROUBLESHOT NOSE GEAR BUMP. JACKED ACFT, DID MULTIPLE GEAR SWINGS.  INSPECTED BOTH MAIN LANDING LT & RT UPLOCK SWITCH NO DISCREPANCY WAS NOTED.  INSPECTED NOSE GEAR UPLOCK SWITCH FOUND SWITCH OUT OF ADJUSTMENT MADE ADJUSTMENT TO NOSE GEAR UPLOCK SWITCH PERFORMED MULTIPLE GEAR SWINGS.  OPERATIONS CHECKED GOOD IAW MM 32-30-00.
